Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pimple scars on face and neck, change in skin tone, betnovate cream recommended. Effective?

hi.i m 21yrs old.i got many pimples few days back but they are gone now.but it left spots on my face and even neck .they r many spots.even i usd 2 b fairer bt bcoz of al pimples and its spots my skin tone has became dark.nt much dark bt cmpared to my previous tone,it changed to dark.some one suggested me betnovate i startd using betnovate N i came to know about its benefits of vanishing my acne spots.will it work?do they have syd effects?plz help.
Asked On : Tue, 12 Jun 2012
Answers:  2 Views:  2175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Nada,
Betnovate-N is not a treatment option of acne or dark spot. It has many side effects in chronic use on face. side effects are like...
i) Rosacae-persistent redness on cheek.
ii) Hypertrichosis- excessive prominent hair might be appear on face.
iii) Thining of skin and telangiectasia-skin may become thin and appearance of some visible veins
iv) Acne-Pimples may erupt/ aggravate after withdrawal of it.
You should remember that facial skin is a delicate and sensitive part of your skin. you must take care of it. Never try anything on face without consult of a physician.
We are facing Betnovate-N problem in Dhaka, Bangladesh.
With regards,
Dr. M M Mahmud, (
Answered: Tue, 12 Jun 2012
I find this answer helpful

 2 users find this helpful

Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear nada..,
Thanks for choosing HCM..,
For acne spots are called...BLEMISHES..,
U should not use....Betnovate N.,
B-cos it is steriod cream produces deleterious effects ..,
while stopping suddenly..,
morning times use...SUNSCREEN LOTION...,
Night times use...Kojic acid cream..,
Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor